# SDR 141A2025100800237

- Difficulty date: October 3, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N808MA
- Make and model: Cessna 208B
- Aircraft serial: 208B2427
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: APS6615300
- Condition: Overtemp
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: D

## Discrepancy

PIC CONTACTED ACP SABRINI FOR BRIEFING & CLARIFICATION ABOUT PROCEDURE BEFORE BEGINNING.  WHILE ON THE RAMP, PIC PERFORMED LOW-SPEED BRAKE TESTS AT 5–10 KNOTS GS TO VERIFY FUNCTIONALITY. BRAKES WERE ONLY SLOWING DOWN THE ACFT, BUT IT WASN’T FIRM BRAKING AS THEY ARE STILL NEW BRAKE PADS. ATC INSTRUCTED CREW TO CONDUCT THE PROCEDURE ON RUNWAY 27 AT MEM.  PIC WAS TAXING & WHILE TAXING TO RWY27 , LIGHTLY RIDING BRAKES AS PART OF BURN-IN PROCEDURE . WHILE TAXING ON  RWY27 AT 30 KNOTS GS APPLYING BRAKES EVENLY,  BRAKING ACTION RESULTED IN THE ACFT PULLING RIGHT WITH NO STRONG/FIRM STOPPING ACTION .  MULTIPLE ATTEMPTS MADE TO COMPLETE PROCEDURE, INCLUDING USE OF BETA MODE TO ASSIST IN STOPPING. AFTER REPEATED PULLING RIGHT & LACK OF POSITIVE BRAKING, CREW ELECTED TO ABORT PROCEDURE & RETURN BACK TO RAMP.  WHILE TAXIING BACK VIA TAXIWAY C, PIC EXPERIENCED COMPLETE BRAKE LOSS. ACFT MANEUVERED INTO RAMP USING BETA THRUST ONLY.  UPON ENTERING THE RAMP, CREW OBSERVED SMOKE FROM LT MLG (BRAKE PADS). FO ALSO OBSERVED SMOKE FROM RT BRAKES. ACFT BROUGHT TO COMPLETE STOP USING BETA THRUST. ENGINE SHUTDOWN, SIC NOTIFIED ATC OF A BRAKE SMOKE / FIRE.
